advertisement
Question
Posted by: Tee | 2010-07-24

Symptoms

Hi Doc,

I am taking Nexium for GERD and I am having symptoms that are not side effects to the medicine . I am wondering if there is any tie to them or if I need to go to the doctor.

Symptoms Include:
-Hedaches sometimes sudden other times gradual
-Fatigue, always tired even tho I do get enough sleep, but I do tend to wake up during the night
-Sometimes it is hard to breathe, even if I am just sitting down

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tee

You should consult your doctor for a possible gastroscopy. A bleeding peptic ulcer can cause anemia and explain your symptoms.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement